# SDR IPXA2021080172330

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 37,559 hours, 21,285 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB,  NO EMERG DECLAIRED,  LANDED UNEVENTFULLY.  AFTER TAKEOFF LE SLAT DISAGREE EICAS ON FLAP RETRACTION.PERFORMED BITE PROCEDURE, NO FAULT FOUND IAW FIM 27-51-00/101 AND FIM 27-81-00-815-803 SLATS OPERATIONAL TEST ALL TEST NORMAL.
